Communications in Information & Systems
- Commun. Inf. Syst.
- Volume 4, Number 1 (2004), 89-102.
A Regularized Solution to the Birkhoff Interpolation Problem
In this paper a relationship between the Birkhoff interpolation problem and the problem of control theoretic splines is established. It is shown that the Birkhoff interpolation problem has a solution if and only if a certain cost function remains bounded under perturbation of a suitably chosen variable.
Commun. Inf. Syst., Volume 4, Number 1 (2004), 89-102.
First available in Project Euclid: 24 June 2005
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Zhou, Y.; Martin, C. F. A Regularized Solution to the Birkhoff Interpolation Problem. Commun. Inf. Syst. 4 (2004), no. 1, 89--102. https://projecteuclid.org/euclid.cis/1119639957